# SDR J7SA2021022200276

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N378FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500523
- Aircraft time: 1,890 hours, 1,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED EMERGENCY LIGHTS ILLUMINATE UPON LANDING, WILL NOT CLEAR.  REPLACED NR 1 AND NR 2 EMERGENCY BATTS IAW EMB 300 AMM 33-52-01.  OPS CHECK GOOD.  NR 1 PN 6450LS-00; SN 000758. NR 2 PN 6450LS-00; SN 001672.
